# SDR IXXA0300040O

- Difficulty date: June 4, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922335
- Aircraft time: 72,746 hours, 22,823 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Shorted
- Location: Nr 1 Engine
- Part time: 72,746 hours, 22,823 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON CLIMB FROM KTOL TO KNGU, NR 1 OIL PRESSURE LIGHT CAME ON WITH NORMAL PRESSURE INDICATION.  CREW PERFORMED ABNORMAL CHECKLIST.  AIRCRAFT LANDED AT KNGU WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED OIL PRESSURE SWITCH IN ACCORDANCE WITH THE DOUGLAS AIRCRAFT MAINTENANCE MANUEL.  OIL FILTER INSPECTED OK.  RAN NR 1 ENGINE PER ATI ENGINE RUN HANDBOOK.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
